MAUDE Adverse Event Report: HOSPIRA COSTA RICA LTD. PLUM 360 DRIVER NEW

HOSPIRA COSTA RICA LTD. PLUM 360 DRIVER NEW
Model Number 30010
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date in 2018.The event involved the customer allegation the device was not functioning.During testing and investigation, the device displayed a depleted battery message with an empty battery icon, while powered up on battery.Additionally, while the device was on a/c power, a message appeared to keep the device plugged into a/c power.The device history logs identified multiple, n56 (replace battery) and n252 (depleted battery) alarms.The device passed a self-test on a/c.Testing determined the probable cause was the combination of a depleted battery and the change battery option was not keyed; therefore, the battery was replaced and the battery option keyed.The device passed all pvt testing.The complaint was confirmed and determined to be related to a known software issue in version 15.02.00.008.Due to the software issue, when there is a replace battery condition and the device is disconnected from ac power, the "depleted battery" alarm occurs in place of the "replace battery" alarm and causes the pump to shut down after 3 minutes.

Brand Name
PLUM 360 DRIVER NEW
Common Device Name
PLUM 360 DRIVER NEW
Manufacturer (Section D)
HOSPIRA COSTA RICA LTD.
zona franca global
la aurora heredia,
CS 
MDR Report Key7907163
Report Number9615050-2018-00056
Device Sequence Number19279293
Product Code FRN
UDI-Device IdentifierM3353001004051
UDI-PublicM3353001004051
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30010
Device Catalogue Number30010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2018
Initial Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1682-2017
Patient Sequence Number1